RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 1284–1291 (Mi semr995)  

Real, complex and functional analysis

On entire functions — solutions of a class of algebraic differential equations

V. A. Podkopaeva, A. Y. Yanchenko

National Research University «MPEI», st. Krasnokazarmennaya, 14, 111250, Moskow, Russia

Abstract: In this paper, for a sufficient general class of algebraic differential equations, solutions that are entire functions of finite order are described.

Keywords: algebraic differential equations, entire functions of finite order.

DOI: https://doi.org/10.17377/semi.2018.15.104

Full text: PDF file (147 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.925
MSC: 34A09
Received June 30, 2018, published October 25, 2018

Citation: V. A. Podkopaeva, A. Y. Yanchenko, “On entire functions — solutions of a class of algebraic differential equations”, Sib. Èlektron. Mat. Izv., 15 (2018), 1284–1291

Citation in format AMSBIB
\Bibitem{PodYan18}
\by V.~A.~Podkopaeva, A.~Y.~Yanchenko
\paper On entire functions --- solutions of a class of algebraic differential equations
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 1284--1291
\mathnet{http://mi.mathnet.ru/semr995}
\crossref{https://doi.org/10.17377/semi.2018.15.104}


Linking options:
  • http://mi.mathnet.ru/eng/semr995
  • http://mi.mathnet.ru/eng/semr/v15/p1284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019